# SDR QR9R2023033100002

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 2,203 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2400102
- Part serial: 00046
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 1 VARTOMS MALFUNCTIONED IN FLIGHT. DURING TWIST GRIP FOR SIMULATED ENGINE FAILURE ON ENGINE # 2 THE ROTOR WOULD NOT BEEP UP ON EITHER COLLECTIVE. PLACED IT IN MAN MODE AND WENT FULL SPLIT. WHEN ENGINE WAS BACK AT FULL THROTTLE IN MAN THE NUMBER 2 ENGINE WAS EXTREMELY SLOW TO BEEP BACK UP TO MATCH NUMBER 1 ENGINE. TEST FLIGHT EVAL DETERMINED #1 TRIM MOTOR INOP. TRIM MOTOR DOES NOT MOVE FORWARD OR AFT USING BEEP TRIM ON BOTH PILOT AND CO-PILOT COLLECTIVE CONTROL HEADS. VERIFIED VISUALLY AND ON BREAKOUT BOX. REMOVED AND REPLACED #1 TRIM ACTUATOR IAW AMM 76-12-00, 4-8. MOC COMPLETED, NO FAULTS NOTED.
